# SDR REXA2024111101447

- Difficulty date: October 21, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL IS CORRODED BETWEEN F.S. 1047 TO F.S. 1069.73 AROUND SCREW HOLES. REMOVED LOWER FLOOR SILL AT FS 1047 TO FOM IAW CRJ 700 SRM 51-42-06-001-001-A01, LOCATED AND DRILLED NEW SERCIABLE SIDE BEAM P/N MM670-35373-005 IAW CRJ-700 SRM 51-40-11-001-001-A01 AND  INSTALLED LOWER FLOOR SILL AT FS 1047 TO FOM IAW CRJ 700 SRM 51-42-06-001-001-A01.
